Severe arthralgias after wide fluctuation in corticosteroid dosage

L. Kahl, T. A. Medsger

Research output: Contribution to journalArticlepeer-review

13 Scopus citations

Abstract

A clinical syndrome consisting of severe acute nocturnal knee arthralgias, absent signs of inflammation, and spontaneous resolution in 12 to 72 h was observed in 3 patients in close temporal relationship to wide swings in corticosteroid dosage. A similar clinical picture has previously been described in several renal transplant recipients. With increasing use of pulse corticosteroid treatment for a variety of medical and surgical conditions, this disorder is likely to be encountered in many different settings and deserves recognition because of its dramatic presentation and self-limited course.

Original languageEnglish (US)
Pages (from-to)1063-1065
Number of pages3
JournalJournal of Rheumatology
Volume13
Issue number6
StatePublished - Dec 1 1986

ASJC Scopus subject areas

  • Rheumatology
  • Immunology and Allergy
  • Immunology

Fingerprint Dive into the research topics of 'Severe arthralgias after wide fluctuation in corticosteroid dosage'. Together they form a unique fingerprint.

Cite this